Our expert says:
I do suggest that you consult your doctor, in order to examine the cause for your constant headache of the past month. This is not normal and I do not want you to become addicted to pain killers, as this will lead to other problems and will effect your bowel movements severely.
Regarding your poor bowel movement, you should definately take in more fluids. If not water, you can try something like Lipton Ice Tea. Add fibre to your diet and start a good exercise program.
Depo provera will definately in time cause abnormal vaginal bleeding. Therefore, it is essential to consult a gynaecologist on a yearly basis for a check up and maybe replace the depo provera with an oral contraceptive or to consider another form of contraception, like a Minerva device.
Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.